JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULARITY OF GENERALIZED DERIVATIONS IN BCI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REGULARITY OF GENERALIZED DERIVATIONS IN BCI-ALGEBRAS
Muhiuddin, G.;
  PDF(new window)
 Abstract
In this paper we study the regularity of inside (or outside) ()-derivations in BCI-algebras X and prove that let be an inside ()-derivation of X. If there exists a such that $d_{({\theta},{\phi})}(x){\ast}{\theta}(a)
 Keywords
BCI-algebra, regular inside (or outside) ()-derivation;-ideal;-ideal;invariant inside (or outside) (-derivation;
 Language
English
 Cited by
 References
1.
S. A. Bhatti, M. A. Chaudhry, and B. Ahmad, On classification of BCI-algebras, Math. Japon. 34 (1989), no. 6, 865-876.

2.
M. A. Javed and M. Aslam, A note on f-derivations of BCIalgebras, Commun. Korean Math. Soc. 24 (2009), no. 3, 321-331. crossref(new window)

3.
Y. B. Jun and E. H. Roh, On the BCI-G part of BCI-algebras, Math. Japon. 38 (1993), no. 4, 697-702.

4.
Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inform. Sci. 159 (2004), no. 3-4, 167-176. crossref(new window)

5.
Y. B. Jun, X. L. Xin, and E. H. Roh, The role of atoms in BCI-algebras, Soochow J. Math. 30 (2004), no. 4, 491-506.

6.
D. J. Meng, BCI-algebras and abelian groups, Math. Japon. 32 (1987), no. 5, 693-696.

7.
G. Muhiuddin and A. M. Al-Roqi, On t-derivations of BCI-algebras, Abstr. Appl. Anal. 2012 (2012), Article ID 872784, 12 pages.

8.
G. Muhiuddin and A. M. Al-Roqi, On (${\alpha},{\beta}$)-derivations in BCI-algebras, Discrete Dyn. Nat. Soc. 2012 (2012), Article ID 403209, 11 pages.

9.
G. Muhiuddin and A. M. Al-Roqi, On left (${\theta},{\phi}$)-derivations in BCI-algebras, J. Egyptian Math. Soc. 22 (2014), no. 2, 157-161. crossref(new window)

10.
G. Muhiuddin and A. M. Al-Roqi, Generalizations of derivations in BCI-algebras, Appl. Math. Inf. Sci. 9 (2015), no. 1, 89-94.

11.
J. Zhan and Y. L. Liu, On f-derivations of BCI-algebras, Int. J. Math. Math. Sci. 2005 (2005), no. 11, 1675-1684. crossref(new window)